A study on the Choquet integral with respect to a capacity and its applications

Wood, Jacob, and Jang, Lee-Chae (2016) A study on the Choquet integral with respect to a capacity and its applications. Global Journal of Pure and Applied Mathematics, 12 (2). pp. 1593-1599.

[img] PDF (Published Version) - Published Version
Restricted to Repository staff only

View at Publisher Website: https://www.ripublication.com/gjpam16/gj...
 
2


Abstract

In this paper, we consider the Choquet integrals with respect to a capacity and the Choquet integral expected utility (CEU) represented by the preference functionals. In particular, by using the CEU preference functionals, we investigate the evaluation of Korea’s animal exports with the trading partners examined.

Item ID: 52822
Item Type: Article (Research - C1)
ISSN: 0973-9750
Keywords: Choquet integral, Choquet expected utility, capacity, animal product exports
Funders: Korea University of Technology nd Education Professor Research Fund in 2015
Date Deposited: 23 Apr 2018 01:29
FoR Codes: 01 MATHEMATICAL SCIENCES > 0102 Applied Mathematics > 010207 Theoretical and Applied Mechanics @ 100%
SEO Codes: 91 ECONOMIC FRAMEWORK > 9103 International Trade > 910303 Trade Policy @ 100%
Downloads: Total: 2
More Statistics

Actions (Repository Staff Only)

Item Control Page Item Control Page